GLOBAL WEAK SOLUTIONS OF AN INITIAL-BOUNDARY VALUE PROBLEM ON A HALF-LINE FOR THE HIGHER ORDER NONLINEAR SCHRÖDINGER EQUATION Article Faminskii A.V. Journal of Mathematical Analysis and Applications. Academic Press Inc.. Vol. 533. 2024.
НАЧАЛЬНО-КРАЕВЫЕ ЗАДАЧИ ДЛЯ ТРЕХМЕРНОГО УРАВНЕНИЯ ЗАХАРОВА-КУЗНЕЦОВА Article Фаминский А.В. Записки научных семинаров Санкт-Петербургского отделения математического института им. В.А. Стеклова РАН. Учреждение Российской академии наук Санкт-Петербургское отделение Математического института им. В.А. Стеклова РАН. Vol. 536. 2024. P. 336-378
THE HIGHER ORDER NONLINEAR SCHRÖDINGER EQUATION WITH QUADRATIC NONLINEARITY ON THE REAL AXIS Article Faminskii Andrei V. Advances in Differential Equations. Khayyam Publishing, Inc.. Vol. 28. 2023.
INVERSE PROBLEMS FOR THE HIGHER ORDER NONLINEAR SCHRÖDINGER EQUATION Article Faminskii A.V., Martynov E.V. Journal of Mathematical Sciences (United States). Springer New York LLC. Vol. 274. 2023. P. 475-492
ON INVERSE PROBLEMS FOR ODD-ORDER QUASILINEAR EVOLUTION EQUATIONS WITH GENERAL NONLINEARITY Article Faminskii A.V. Journal of Mathematical Sciences (United States). Springer New York LLC. Vol. 271. 2023. P. 281-299
INITIAL-BOUNDARY VALUE PROBLEMS ON A HALF-STRIP FOR THE GENERALIZED KAWAHARA–ZAKHAROV–KUZNETSOV EQUATION Article Faminskii A.V. Zeitschrift fur Angewandte Mathematik und Physik. Birkhauser Verlag AG. Vol. 73. 2022.
ON INNER REGULARITY OF SOLUTIONS OF TWO-DIMENSIONAL ZAKHAROV–KUZNETSOV EQUATION Article Faminskii A.V. Journal of Mathematical Sciences (United States). Springer New York LLC. Vol. 265. 2022. P. 313-344
INITIAL-BOUNDARY VALUE PROBLEMS ON A HALF-STRIP FOR THE ZAKHAROV-KUZNETSOV EQUATION AND ITS MODIFICATION Article Faminskii A.V. Математическая физика, динамические системы и бесконечномерный анализ 2021. 2021. P. 45-46
ON ODD-ORDER QUASILINEAR EVOLUTION EQUATIONS ON BOUNDED INTERVALS WITH GENERAL NONLINEARITY Article Фаминский А.В. УФИМСКАЯ ОСЕННЯЯ МАТЕМАТИЧЕСКАЯ ШКОЛА - 2021. Общество с ограниченной ответственностью "Аэтерна". 2021. P. 102-103
WELL-POSEDNESS AND ASYMPTOTIC BEHAVIOR OF A GENERALIZED HIGHER ORDER NONLINEAR SCHRÖDINGER EQUATION WITH LOCALIZED DISSIPATION Article Cavalcanti M.M., Corrêa W.J., Faminskii A.V., Véjar-Asem R., Sepúlveda C.M.A. Computers and Mathematics with Applications. Elsevier Ltd. Vol. 96. 2021. P. 188-208
I ARGE-TIME DECAY OF SOLUTIONS OF THE DAMPED KAWAHARA EQUATION ON THE Article Faminskii A.V., Martynov E.V. Trends in Mathematics. Springer International Publishing. 2021. P. 130-141
ODD-ORDER QUASILINEAR EVOLUTION EQUATIONS WITH GENERAL NONLINEARITY ON BOUNDED INTERVALS Article Faminskii A.V. Lobachevskii Journal of Mathematics. Pleiades Publishing. Vol. 42. 2021. P. 875-888
REGULAR SOLUTIONS TO INITIAL-BOUNDARY VALUE PROBLEMS IN A HALF-STRIP FOR TWO-DIMENSIONAL ZAKHAROV–KUZNETSOV EQUATION Article Faminskii A.V. Nonlinear Analysis: Real World Applications. Elsevier Ltd. Vol. 51. 2020.
ON REGULARITY OF SOLUTIONS TO BOUNDARY VALUE PROBLEMS FOR ZAKHAROV-KUZNETSOV EQUATION AND ITS GENERALIZATIONS Article Faminsky A.V. Крымская осенняя математическая школа-симпозиум (КРОМШ-2020). "Полипринт". 2020. P. 195-196
INITIAL-BOUNDARY VALUE PROBLEMS ON A HALF-STRIP FOR THE MODIFIED ZAKHAROV–KUZNETSOV EQUATION Article Faminskii A.V. Journal of Evolution Equations. Birkhauser. 2020.